Revealed preference, stochastic dominance, and the expected utility hypothesis
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Kim, Taesung, 1996. "Revealed preference theory on the choice of lotteries," Journal of Mathematical Economics, Elsevier, vol. 26(4), pages 463-477.
- Takashi Kamihigashi & John Stachurski, 2014. "Partial Stochastic Dominance," Discussion Paper Series DP2014-23, Research Institute for Economics & Business Administration, Kobe University.
- Ghirardato, Paolo & Le Breton, Michel, 2000.
Journal of Economic Theory,
Elsevier, vol. 90(2), pages 277-285, February.
- GHIRARDATO, Paolo & LE BRETON, Michel, 1999. "Choquet rationality," CORE Discussion Papers 1999012, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- GHIRARDATO, Paolo & LE BRETON, Michel, 2000. "Choquet rationality," CORE Discussion Papers RP 1447, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Zambrano, Eduardo, 2005. "Testable implications of subjective expected utility theory," Games and Economic Behavior, Elsevier, vol. 53(2), pages 262-268, November.
- Dziewulski, Pawel, 2014. "Revealed time-preference," MPRA Paper 56596, University Library of Munich, Germany.
- Larry G. Epstein & Angelo Melino, 1995.
"A Revealed Preference Analysis of Asset Pricing Under Recursive Utility,"
Review of Economic Studies,
Oxford University Press, vol. 62(4), pages 597-618.
- Larry G. Epstein & Angelo Melino, 1993. "A Revealed Preference Analysis of Asset Pricing Under Recursive Utility," NBER Working Papers 4524, National Bureau of Economic Research, Inc.
- Pawel Dziewulski, 2015. "Revealed time-preference," Economics Series Working Papers 748, University of Oxford, Department of Economics.
- Ormiston, Michael B. & E. Schlee, Edward, 1999. "Comparative statics tests between decision models under risk," Journal of Mathematical Economics, Elsevier, vol. 32(2), pages 145-166, October.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:56:y:1992:i:1:p:20-42. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.